Periodic solutions of Liénard systems at resonance. (English) Zbl 0577.34035

On examine des solutions du problème \[ (1)\quad \ddot x+\frac{d}{dt}(Grad F(x(t)))+g(t,x(t))=e(t),x(0)-x(2\pi)=\dot x(0\quad)- \dot x(2\pi)=0, \] dans les conditions convenables suffisantes. Dans ce sens sont démontres quatre théorèmes. Il s’agit de \(2\pi\)- périodiques solutions et on utilise une méthode de C. P. Gupta et J. Mawhin.
Reviewer: S.Manolov


34C25 Periodic solutions to ordinary differential equations
Full Text: DOI


[1] Bebernes, J., A simple alternative problem for finding periodic solutions of second order ordinary differential equations, Proc. Amer. Math. Soc., 48, 121-127 (1974) · Zbl 0286.34055
[2] Bebernes, J.; Martelli, M., Periodic solutions for Liénard systems, Boll. Un. Mat. Ital., (5), 16-A, 398-405 (1979) · Zbl 0425.34044
[3] Cesari, L.; Kannan, R., Solutions in the large of Liénard systems with forcing terms, Ann. Mat. Pura Appl., (4), 111, 101-124 (1976) · Zbl 0429.34038
[4] Cesari, L.; Kannan, R., Periodic solutions in the large of Liénard systems with forcing terms, Boll. Un. Mat. Ital., (6), 1-A, 217-223 (1982) · Zbl 0492.34030
[5] Chang, S. H., Periodic solutions of certain second order nonlinear differential equations, J. Math. Anal. Appl., 49, 263-266 (1975) · Zbl 0294.34032
[6] Cronin, J., Fixed Points and Topological Degree in Nonlinear Analysis, Math. Survey No. 11 (1964), Providence, R.I.: Amer. Math. Soc., Providence, R.I. · Zbl 0117.34803
[7] C. P.Gupta - J.Mawhin,Asymptotic conditions at the two first eigenvalues for the periodic solutions of Liénard differential equations and an inequality of E. Schmidt, Rapport n. 10 Sem. Math., (1982), Université Catholique de Louvain.
[8] Lazer, A. C., On Schauder’s fixed point theorem and forced second order nonlinear oscillations, J. Math. Anal. Appl., 81, 421-425 (1968) · Zbl 0155.14001
[9] Martelli, M., On forced nonlinear oscillations, J. Math. Anal. Appl., 69, 456-504 (1979) · Zbl 0413.34040
[10] Martelli, M.; Schuur, J. D., Periodic solutions of Liénard type second order ordinary differential equations, Tohoku Math. J., 38, 201-207 (1980) · Zbl 0424.34041
[11] Mawhin, J., An extension of a theorem of A.C. Laser on forced nonlinear equations, J. Math. Anal. Appl., 40, 20-29 (1972)
[12] J.Mawhin - J. R.Ward,Periodic solutions of some forced Liénard differential equations at resonance, to appear. · Zbl 0537.34037
[13] Reissig, R., Schwingungssätze für die verallgemeinerte Liénardsche Differentialgleichung, Abh. Math. Seminar Univ. Hamburg, 44, 45-51 (1975) · Zbl 0323.34033
[14] Reissig, R., Continua of periodic solutions of the Liénard equation, « Constructive Methods for Nonlinear Boundary Value Problems and Nonlinear Oscillations », I.S.N.M., vol. 48, 126-133 (1979), Basel: Birkhàuser, Basel
[15] Reissig, R., Uber einen allgemeinen Typ erzwungener nichtlinearer Schwingungen zweiter Ordnung, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., 56, 297-302 (1974) · Zbl 0317.34032
[16] Reissig, R., Extension of some results concerning the generalized Liénard equations, Ann. Mat. Pura Appl., 104, 269-281 (1975) · Zbl 0313.34037
[17] Reissig, R., Contractive mappings and periodically perturbed nonconservative systems, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat., 52, 698-702 (1975) · Zbl 0344.34033
[18] Rouche, N.; Mawhin, J., Equations differentielles ordinaires (2 Volumes) (1972), Paris: Masson, Paris · Zbl 0289.34001
[19] Zanolin, P., Remark on Multiple Periodic Solutions for Nonlinear Ordinary Differential Systems of Liénard Type, Boll. Un. Mat. Ital., (6), 1-B, 683-698 (1982) · Zbl 0506.34040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.